My first thought was that it is dried blood. Mucousy, stringy poop indicates an allergic reaction in the intestines. My daughter is allergic to cows milk and as an infant would have mucousy, stringy diapers... A food allergy can irritate the intestines to the point that they bleed as well as interfer with the absorption of all other nutrients.
My advice is not to wait 2 more days until the dr's office opens. I wouldn't want my baby to be having an allergic reaction to the antibiotics and not absorbing any food between now and then... Not to mention, 2 more days might make it worse and it could take even longer to heal--hence, perhaps even longer for him to be able to absorb nutrition.
If this poop was not seen before the medicine, then I suggest you stop giving it and ask for an alternative.
Call your dr's after-hours number... Call the pharmacy... Call the ER/hospital and ask to speak to a nurse (for advice).